Degree of convexity and product spaces

Emanuele Casini

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 637-641
  • ISSN: 0010-2628

How to cite

top

Casini, Emanuele. "Degree of convexity and product spaces." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 637-641. <http://eudml.org/doc/17885>.

@article{Casini1990,
author = {Casini, Emanuele},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {k-uniform convexity; normal structure; necessary and sufficient condition for an -product of two Banach spaces to be 2-uniformly convex},
language = {eng},
number = {4},
pages = {637-641},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Degree of convexity and product spaces},
url = {http://eudml.org/doc/17885},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Casini, Emanuele
TI - Degree of convexity and product spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 637
EP - 641
LA - eng
KW - k-uniform convexity; normal structure; necessary and sufficient condition for an -product of two Banach spaces to be 2-uniformly convex
UR - http://eudml.org/doc/17885
ER -

References

top
  1. Amir D., On Jung's constant and related constants in normed linear spaces, Pacific J. Math. 118 (1985), 1-15. (1985) Zbl0529.46011MR0783011
  2. Beauzamy B., Introduction to Banach Spaces and Their Geometry, North-Holland, Amsterdam, 1982. (1982) Zbl0491.46014MR0670943
  3. Bernal J., Sullivan F., Multi-dimensional volumes, super-reflexivity and normal structure in Banach spaces, Illinois J. Math. 27 (1983), 501-513. (1983) Zbl0512.46013MR0698311
  4. Clarkson J. A., Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. (1936) Zbl0015.35604MR1501880
  5. Geremia R., Sullivan F., Multi-dimensional volumes and moduli of convexity in Banach spaces, Ann. Mat. Pura Appl. (4) 127 (1981), 231-251. (1981) Zbl0472.46018MR0633401
  6. Silverman E., Definition of area for surfaces in metric spaces, Riv. Mat. Univ. Parma (4) 2 (1951), 47-76. (1951) Zbl0043.05702MR0042503
  7. Sullivan F., A generalization of uniformly rotund Banach spaces, Canad. J. Math 31 (1979), 628-636. (1979) Zbl0422.46011MR0536368
  8. Yu Xin-Tai, Wang Jia-Ping, On k-rotund moduli and k-tonvex moduli (Chinese), J. East China Normal UNiv. 1 (1981), 1-8. (1981) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.